# SDR DL757011925

- Difficulty date: December 11, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 38,634 hours, 18,764 cycles
- Engine time: 7,875 hours, 3,667 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 7,875 hours, 3,667 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING FLAP EXTENSION FROM UP TO 1 A STATUS MSG T/E FLAP DISAGREE MSG APPEARED, ACFT CONTROL FELT NORMAL. USED ALTERNATE MEANS TO LOWER FLAPS. TROUBLESHOT PER FIM 27-51-00 FIG 107 SH 1. NR 4 AND 5 FLAP GEARBOX PINS EXTENDED. SERVICED GEARBOX AND FLAP CLUTCHES. OPS CK GOOD. NO MSG ON FSEU AND EICAS. NO GEARBOX PINS EXTENDED.
